# SDR GAIA98123

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND DURING A TRANSITION LIGHT 'C' PHASE IN PLAN.  CABIN FRAME HAS CORROSION AT BS 1160, STRINGER 25L.  REMOVED CORROSION AND DAMAGE.  FABRICATED REPAIR ANGLE IAW B727 SRM 53-10-4, FIG 12.  INSTALLED REPAIR IAW B727 SRM 53-10-04 FIG 12.  (M)
